On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 191
  • Download : 0
Publisher
대한수학회
Issue Date
1992
Language
Korean
Citation

대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.55 - 62

ISSN
0304-9914
URI
http://hdl.handle.net/10203/56382
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0